MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-LANCET,SAFETY,28G,1.6MM,PUSH BUTTON

Medline Industries, LP MEDLINE; DBD-LANCET,SAFETY,28G,1.6MM,PUSH BUTTON
Catalog Number MPHSAFETY281
Medical Device Problem Code Firing Problem (4011)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the needles are not coming out of the end to draw blood".
 
Additional Manufacturer Narrative
The customer stated the lancets are defective and that the needles are not coming out of the end to draw blood.Medline received 20 boxes of push button safety lancets in used condition and tested 5 lancets from each box by twisting off the safety tab, placing the lancet on a stack of 5 sheets of paper with a piece of carbon paper in the middle, and pressing the push button to trigger the lancet.All lancets tested operated as normal, with the needle firing once into the stack of paper and retreating back into the lancet housing, and the complaint was not confirmed.The cause was documented as not confirmed with received sample, and medline was unable to confirm the complaint issue or that the product failed to meet specifications.There were no reports of death, serious injury, medical intervention, or follow up care.This is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-LANCET,SAFETY,28G,1.6MM,PUSH BUTTON
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
namirah khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50945436
Report Number1417592-2026-54076
Device Sequence Number21445606
Product Code FMK
UDI-Device Identifier40888277333902
UDI-Public40888277333902
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPHSAFETY281
Device Lot NumberC56E937E5
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/30/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2023
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown